| Catalog Number |
SSX-420 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Patient reported "capsulectomy and implants replacement surgery".Patient later reported: "capsular contracture baker grade unknown", "breast implant which is quite soft", "discomfort associated with mammogram", "inframammary folds are slightly different" and "density category d" diagnosed via mammogram.This record is for the right side.The device has been explanted and replaced.